Academic
Publications
Hiperamoniemia secundaria a intoxicación aguda por ácido valproico

Hiperamoniemia secundaria a intoxicación aguda por ácido valproico,García D,Nogué S

Hiperamoniemia secundaria a intoxicación aguda por ácido valproico   (Citations: 1)
BibTex | RIS | RefWorks Download
Hyperammonemia secondary to acute intoxica- tion with valproic acid . We present the case of a women who ingested 30 g de valproic acid, plus other psychoactive drugs, in a suicide attempt. The intoxication was characterized by a deep coma, with hyperammonemia (54 µmol/L) and elevated blood levels of valproic acid (235 µg/mL). Although the clinical course was complicated by pneumonia due to aspiration, the patient evolved favourably. The mechanism that produces hyperam- monemia in this type of intoxication is discussed.
Published in 2003.
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: